# SDR SWIA201023767

- Difficulty date: February 12, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 21,982 hours, 16,968 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB CRACKED ABOVE CARGO DOOR TRACK FITTING.  (C CHECK)  REPAIRED PER REO.
